# SDR DL76L060578

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 76,313 hours, 11,760 cycles
- Engine: Pwa PW4060
- Engine time: 48,777 hours, 9,750 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 48,777 hours, 9,750 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING ENG START ACHIEVED STARTER CUTOUT THEN N2 ROLLED BACK REPLACED FMU AND PUMP.  C/W LEAK CK.  BORO INSP NR 2 ENG, OPS CK ENG START AND OPS PER MM.  OK FOR SERVICE.
